# SDR DALA2016110708323

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 109,692 hours, 20,307 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG UNUSUAL ODOR WHEN PACKS WERE SWITCHED OFF FOR TAKEOFF.  ODOR NOTICEABLE IN THE COCKPIT AND CABIN. ODOR DISSIPATED VERY QUICKLY.  MAINTENANCE PERFORMED APU SYSTEM CHECK. NO OIL EVIDENT NOTED IN APU BLEED DUCT. RAN BOTH PACK WITH APU BLEED NO UNUSUAL ODORS NOTICED IN CABIN. SYSTEM OPERATION IS NORMAL.
